# SDR AALA991470

- Difficulty date: September 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N129AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46996
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Roller Tray
- Condition: Corroded
- Location: Bs 711 - 698
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION IN SEVERAL PLACES AT ROLLER TRAY STA  711 - STA 745, STA'S 698, 697, 678.  SPLICED IN SECTION OF TRAY PER SRM 53-70-00, PAGE 41.  TST: 64,254 HOURS. CYCLES:  20548.  (X)
